# SDR UALA2011121906933

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 51,749 hours, 6,150 cycles
- Engine: Pwa PW4056
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW REPORT, SOUND LIKE POSSIBLE PRESSURE LEAK TOP-FWD EDGE RT UPPER DECK DOOR.  CHECKED AND CLEANED SEAL AND AROUND DOOR SEAL AREA.  NEED TO DO PRESSURE LEAK CHECK.  PRESSURIZED ACFT TO 2.2 DIFF.  PSI HAS AIR LEAK AND SLIGHT WHISTLE.  CLEANED AREA APPLIED RTV TO VOID IN SEAL SPLICE AND BACK SIDE OF DEFLECTOR SCREWS.  REPRESSURIZED STILL HAS AUDIBLE LEAK.  CLEANED AND LUBED DOOR SEAL WITH VASOLINE.  PRESSURIZED AIRCRAFT TO 4.0 DIFF PSI.  NO AIR LEAKS FOUND.
